# SDR SWAA2021121343319

- Difficulty date: November 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB HSS 120.30.  3RD VERTICAL STIFFENER IS CRACKED.  REMOVED DAMAGED PART OF THE RIB HSS 120.3  STIFFENER. CUT OUT ON WEB 0.5' X 0.250' IAW SRM 55-10-09-2R-4.  HFEC INSPECTED CUT OUT IAW NDTM PART 6 51-00-00, PROCEDURE 23, NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW NDTM PART 6 51-00-00 PROCEDURE 16,  NO CRACKS NOTED.  FABRICATED REPAIR (1) T-SECTION,   (2) ANGLES,  (3) SHIMS.  APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-5.  INSTALLED REPAIR TO STIFFENER IAW SRM 55-10-09-2R-4.
